# SDR ASOA20160131005

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 35,112 hours, 20,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535658001
- Condition: Dented
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE WAS DISCOVERED NEAR FRAME 8 AT STR 13L.  MAINTENANCE CUTOUT THE DAMAGE AND PERFORMED A DOUBLER REPAIR, LEAK CHECKS WERE PERFORMED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
